# SDR CHQ00056

- Difficulty date: December 3, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 006
- Aircraft time: 37,774 hours, 40,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED.  DEFERRED.
